Alert archive / Maine / High Wind Warnings in 2009

High Wind Warning 6, NWS Caribou, ME

September 27, 2009Hancock County, Washington County, Maine

NWS Caribou, ME issued this high wind warning at Sep 27, 2009, 11:04 PM EDT for Hancock County, Washington County, Maine. It was in force for 7 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Sep 27, 2009, 11:04 PM EDT (03:04 UTC)
Expired
Sep 28, 2009, 6:00 AM EDT
In force
7 hr
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 27, 11:50 PM EDTNON-TSTM WND DMGBrooksville, MELARGE TREE DOWN ACROSS THE CAPE ROSIER RD CAUSING POWER OUTAGES.
Sep 28, 12:00 AM EDTNON-TSTM WND DMG7 Sw Bar Harbor, METREES AND POWER LINES DOWN ON WHITNEY RD. IN MOUNT DESERT.
Sep 28, 12:00 AM EDTNON-TSTM WND DMGDeer Isle, MELARGE TREE BROUGHT DOWN POWER LINES RESULTING IN POWER OUTAGES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 3.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2009-09-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2009-09-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
441 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCAR 280304
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1104 PM EDT SUN SEP 27 2009

MEZ029-030-281000-
/O.UPG.KCAR.WI.Y.0014.000000T0000Z-090928T0800Z/
/O.NEW.KCAR.HW.W.0006.090928T0304Z-090928T1000Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
1104 PM EDT SUN SEP 27 2009

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 AM EDT MONDAY. THE WIND
ADVISORY IS NO LONGER IN EFFECT. 

WINDS WILL INCREASE FROM THE SOUTHEAST OVERNIGHT TO SPEEDS OF 25 TO
35 MPH WITH GUSTS TO 55 MPH. EXPECT THE HIGHEST WINDS TO BE ALONG
THE IMMEDIATE COASTLINE AND OUTER ISLANDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL HAVE A MODERATE IMPACT ON THE WARNING AREA.
PREPARE FOR THE LIKELIHOOD OF MODERATE WIND DAMAGE WITH LARGE
BRANCHES AND TREES BLOWN DOWN. POWER OUTAGES ARE LIKELY. BLOWN
DOWN DEBRIS MAY BLOCK SOME ROADWAYS.

&&

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO
NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.


$$

MEZ017-281000-
/O.NEW.KCAR.HW.W.0006.090928T0304Z-090928T1000Z/
CENTRAL WASHINGTON-
INCLUDING THE CITIES OF...DEBLOIS...GRAND LAKE STREAM...
MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON
1104 PM EDT SUN SEP 27 2009

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 AM EDT MONDAY. 

WINDS WILL INCREASE FROM THE SOUTHEAST OVERNIGHT TO SPEEDS OF 25
TO 35 MPH WITH GUSTS TO 55 MPH. THE STRONGEST WINDS WILL BE ACROSS
THE EASTERN SIDE OF CENTRAL WASHINGTON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL HAVE A MODERATE IMPACT ON THE WARNING AREA.
PREPARE FOR THE LIKELIHOOD OF MODERATE WIND DAMAGE WITH LARGE
BRANCHES AND TREES BLOWN DOWN. POWER OUTAGES ARE LIKELY. BLOWN
DOWN DEBRIS MAY BLOCK SOME ROADWAYS.

&&

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO 
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION.

$$

HEWITT/DOODY
2 follow-up statements
000 
WWUS71 KCAR 280750
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
350 AM EDT MON SEP 28 2009

MEZ029-280900-
/O.CAN.KCAR.HW.W.0006.000000T0000Z-090928T1000Z/
COASTAL HANCOCK-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL
350 AM EDT MON SEP 28 2009

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE HIGH
WIND WARNING. 

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

MEZ017-030-281000-
/O.CON.KCAR.HW.W.0006.000000T0000Z-090928T1000Z/
CENTRAL WASHINGTON-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...DEBLOIS...GRAND LAKE STREAM...
MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...EASTPORT...MACHIAS...
CHERRYFIELD
350 AM EDT MON SEP 28 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING. 

WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH CAN BE EXPECTED
EARLY THIS MORNING.

EXPECT THE HIGHEST WINDS TO BE ALONG THE IMMEDIATE COASTLINE AND
OUTER ISLANDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL HAVE A MODERATE IMPACT ON THE WARNING AREA.
PREPARE FOR THE LIKELIHOOD OF MODERATE WIND DAMAGE. SINCE LEAVES
REMAIN ON TREES...LARGE BRANCHES BLOWN DOWN MAY RESULT IN ADDITIONAL
POWER OUTAGES. BLOWN DOWN DEBRIS MAY BLOCK SOME ROADWAYS.

&&

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

MIGNONE
000 
WWUS71 KCAR 280933
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
533 AM EDT MON SEP 28 2009


MEZ017-030-281045-
/O.EXP.KCAR.HW.W.0006.000000T0000Z-090928T1000Z/
CENTRAL WASHINGTON-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...DEBLOIS...GRAND LAKE STREAM...
MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...EASTPORT...MACHIAS...
CHERRYFIELD
533 AM EDT MON SEP 28 2009

...HIGH WIND WARNING WILL EXPIRE AT 6 AM EDT EARLY THIS MORNING...

THE HIGH WIND WARNING WILL EXPIRE AT 6 AM EDT EARLY THIS MORNING.


$$

MIGNONE

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this high wind warning went out at Sep 27, 7:40 PM EDT, 3 hours 24 minutes earlier.

Area forecast discussion, Sep 27, 7:40 PM EDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
740 PM EDT SUN SEP 27 2009

.SYNOPSIS...
LOW PRESSURE WILL TRACK NORTHEAST THROUGH CENTRAL MAINE LATE
TONIGHT AND THEN INTO THE GULF OF SAINT LAWRENCE BY MONDAY
AFTERNOON. WEAK HIGH PRESSURE WILL BRIEFLY RIDGE OVER THE REGION
MONDAY AFTERNOON. THEN ANOTHER LOW FROM THE GREAT LAKES WILL
APPROACH MONDAY NIGHT AND TRACK NORTHEAST INTO EASTERN QUEBEC ON
TUESDAY AND THEN SLOWLY MOVE BACK TOWARD MAINE WEDNESDAY AND
THURSDAY.
&&

.NEAR TERM /THROUGH MONDAY/...
WE WILL BE ADDING TSTMS TO THE CENTRAL HIGHLANDS DOWN TO THE COAST
FOR THE OVERNIGHT HOURS. LATEST MESOSCALE GUIDANCE INCLUDING THE
RUC AND NAM12 INDICATE ELEVATED CAPE OF 400-500 J/KG LATER TONIGHT
INTO THE EARLY MORNING HOURS. LATEST SFC ANALYSIS(22Z) SHOWED SOME
TSTMS ACROSS SRN NYS MOVING NE. SATL WV IMAGERY SHOWED UPPER LOW
LIFTING NORTHWARD AND 12Z UA HAD COOL POCKET IN THIS AREA FROM
700-500 MBS. LAPSE RATES FROM 700-500MBS FROM THE NAM12 AND THE
RUC13 INDICATE VALUES OF >/= 6.5C/KM. THIS COULD LEAD TO HEAVY
RAINFALL AND STRONG WIND GUSTS.

SPEAKING OF THE WINDS...MODEL SOUNDINGS INCLUDING THE BUFKIT SHOW A
WINDOW FOR SOME HEFTY WIND GUSTS OF 50+ MPH AFT MIDNIGHT MAINLY FOR
THE COAST. THIS NEEDS TO BE ASSESSED FURTHER. THE WIND ADVISORY
FOR NOW LOOKS GOOD. WE WILL CONTINUE TO MONITOR AND UPGRADE IF
NEEDED.

ALL MODELS ARE IN GOOD GENERAL AGREEMENT OVER THE NEAR TERM
PORTION OF THE FORECAST. A LOW PRESSURE SYSTEM WILL MOVE INTO THE
GULF OF MAINE OVER CAPE COD...THEN TRACK TO THE NORTH INTO
SOUTHERN MAINE EXITING INTO NEW BRUNSWICK BY THE END OF THE
PERIOD. AS THIS SYSTEM TRACK NORTH INTO MAINE IT WILL BRING AN
INCH OR SO OF QPF TO THE AREA...WITH HIGHER AMOUNT OVER SRN
WASHINGTON COUNTY AND OVER NRN AROOSTOOK COUNTY. THE UPPER LEVEL
LOW WILL MOVE SOUTHEAST OVER THE CENTRAL GREAT LAKES TROUGH THE
PERIOD...AND WILL SPIN-OFF ADDITIONAL SYSTEMS IN LATER PERIOD.

USED A BLEND OF NAM/GFS/MOSGUIDE FOR QPF/POP AS WELL AS FOR WINDS.
ADJUSTED WIND UP ALONG THE COAST TO BETTER SUPPORT THE GALE AND
WIND ADVISORY. THE PREVIOUSLY FORECASTED MAX/MIN/DP/SKY REMAIN
REPRESENTATIVE THEREFORE I CONTINUED THEM THROUGH THE PERIOD.
&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
AS UPR LOW MOVES EASTWARD ACROSS THE GREAT LAKES REGION MON NGT...
A COLD OCCLUDED FRONT WILL APPROACH FROM THE WEST. MODELS ARE
TRENDING TOWARDS LESS PRECIP WITH THIS SYSTEM IN RECENT RUNS AS
THERE IS NOT MUCH MOISTURE AVAILABLE. SYSTEM WILL BE SLOW TO EXIT
THE NORTH TUES MORNING WITH LIGHT PRECIP CONTINUING. EXPECT SW
WINDS TO HELP DECREASE CLD COVER BY AFTERNOON IN SW PART OF CWA TO
INCLUDE BGR AREA. ANOTHER SHORTWAVE WILL ROTATE AROUND THE UPPER
LOW TUES NGT AND BRING A CHC OF LIGHT SHOWERS DUE TO CAA CREATING
SOME LIFT AND SUFFICIENT MOISTURE UP TO 700MB LVL. YET ANOTHER
IMPULSE WILL PROVIDE A RISK OF LIGHT SHOWERS WEDS PM.
&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
LONGER RANGE MODELS INDICATE AN OMEGA BLOCK PATTERN SETTING UP OVR
CNTRL AND ERN NA DURING THE LONG TERM...WITH MEAN TROFS OVR THE
ROCKIES AND ERN CAN...WRN NEW ENG/MID ATLC STATES AREA...WITH A
CLOSED UPPER HI DEVELOPING OVR HUDSON BAY CAN. UNFORTUNATELY...
THIS WILL KEEP CLDS...SHWRS...AND POTENTIAL STEADY RNFL ARND THE
FA MOST PDS THROUGHOUT THE LONG TERM. THE BEST POTENTIAL FOR RNFL
ATTM WILL BE ON THU WHERE WE WENT WITH LIKELY POPS AS A MDTLY
STRONG S/WV PIVOTS SSE INTO THE FA FROM QUASI-STATIONARY UPPER LOW
PRES OVR CNTRL QB PROV. THE NEXT CHC FOR A BREAK IN CLDS AND SHWRS
ATTM APPEARS TO BE FRI AFT INTO SAT...SPCLY CNTRL DOWNEAST SITES.

ANOTHER STRONG S/WV-CLOSED UPPER LOW MOVING E FROM THE MIDWEST
COULD BRING MORE CLDNSS AND SHWRS FOR THE FA LATE SAT NGT AND
SUN...BUT GIVEN UNCERTAINTY OF TIMING...WE KEPT POPS IN THE CHC
CATEGORY ATTM. OTHERWISE...THE COMBO OF CLDS AND SHWRS MOST...IF
NOT ALL PDS WILL KEEP DIURNAL/NOCTURNAL TEMP SPREADS LOW...WITH
AOB NORMAL HI TEMPS AND AOA LOW TEMPS.
&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
NEAR TERM: BGR IFR TO LIFR CONDITIONS WILL CONTINUE THROUGH 18Z
TOMORROW...CONDITIONS WILL IMPROVE TO MVFR/VFR AFT 18Z. BHB
CURRENTLY VFR...BUT WILL BEGIN TO FALL AFT 20Z TODAY AND WILL
REMAIN IFR OR BELOW THROUGH 18Z TOMORROW. IT WILL BEGIN ITS
IMPROVEMENT AFT 18Z TOMORROW AS WELL. CAR/PQI/HUL WILL FALL TO
MVFR CONDITIONS AFT 21Z TODAY...IFR AFT 00Z. THEY WILL REMAIN IFR
THROUGH THE END OF THE PERIOD.

SHORT TERM: EXPECT VFR TO START MONDAY EVENING WITH MVFR TO IFR
MOVING INTO THE AREA AFTER MIDNIGHT AND PERSISTING INTO TUESDAY
MORNING. CONDITIONS WILL IMPROVE TO PREDOMINATELY VFR BY LATER
TUESDAY MORNING ACROSS THE AREA WITH THE FAR NORTH BEING THE LAST
TO IMPROVE. THE NORTH MAY EXPERIENCE A RETURN TO MVFR TUESDAY
NIGHT INTO EARLY WEDS DUE TO CEILINGS.

LONG TERM: MVFR TO LOW VFR ALL TAF SITES WED NGT THRU FRI...XCPT
IFR/LOW MVFR IN STEADIER RN AND PATCHY FOG ON THU.
&&

.MARINE...
NEAR TERM: SE WINDS WILL INCREASE THROUGH THE AFTERNOON AND WILL
INCREASE TO 25 TO 35KTS BY THIS EVENING. WINDS WILL SHIFT TO THE
SOUTHWEST AND SUBSIDE BY 12Z TOMORROW...AND SLOWLY FALL OFF
THROUGH THE DAY.

SHORT TERM: SCA CRITERIA LIKELY TO REMAIN IN PLACE UNTIL WEDS DUE
TO SEAS. WINDS WILL REMAIN IN THE VICINITY OF 20 KTS.

LONG TERM: WINDS AND SEAS SHOULD JUST DROP BELOW SCA CRITERIA BY
WED NGT...AND THEN CONT TO SLOWLY SUBSIDE THE REST OF THE LATE
WEEK. USED WW3 FOR SEAS AND A BLEND OF 12Z GFS OPNL AND MOS WINDS
WITH SMALL PERCENTAGE OF 12Z CAN MODEL WINDS.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WIND ADVISORY UNTIL 4 AM EDT MONDAY FOR MEZ029-030.
MARINE...GALE WARNING UNTIL 4 AM EDT MONDAY FOR ANZ050>052.

&&

NEAR TERM...HEWITT/NORTON
SHORT TERM...MWALKER
LONG TERM...VJN
AVIATION...HEWITT/NORTON
MARINE...HEWITT/NORTON/MWALKER
Hazardous weather outlook, Sep 27, 2:25 PM EDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
225 PM EDT SUN SEP 27 2009

MEZ001>006-010-011-015>017-031-032-281830-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
225 PM EDT SUN SEP 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ029-030-281830-
COASTAL HANCOCK-COASTAL WASHINGTON-
225 PM EDT SUN SEP 27 2009

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-281830-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
225 PM EDT SUN SEP 27 2009

...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 3:20 AM EDTSmall Craft AdvisoryCAR7 hr
Sep 28, 10:02 AM EDTSmall Craft Advisory for Hazardous SeasCAR53 hr

Nearby

High Wind Warnings in Maine, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.